Cookies?
Library Header Image
LSE Research Online LSE Library Services

Exponential hedging and entropic penalties

Delbaen, Freddy, Grandits, Peter, Rheinlander, Thorsten, Samperi, Domenick, Schweizer, Martin and Stricker, Christophe (2002) Exponential hedging and entropic penalties. Mathematical Finance, 12 (2). pp. 99-123. ISSN 0960-1627

Full text not available from this repository.
Identification Number: 10.1111/1467-9965.02001
Item Type: Article
Official URL: http://www.blackwellpublishing.com/journal.asp?ref...
Additional Information: © 2002 Blackwell Publishing
Divisions: Statistics
Subjects: Q Science > QA Mathematics
Sets: Departments > Statistics
Date Deposited: 28 Oct 2008 09:35
Last Modified: 20 Mar 2019 01:29
URI: http://eprints.lse.ac.uk/id/eprint/16346

Actions (login required)

View Item View Item